# SDR CA001110038

- Difficulty date: November 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 14243101
- Condition: Cracked
- Location: Air Distribution
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER FLIGHT 5401 FROM CVG TO TOL, WHILE PARKED AT THE GATE WITH APU RUNNING GOT A SMOKE TOILET WARNING MSG & LAV SMOKE DETECTOR WAS BEEPING. ALSO SMOKE IN THE CABIN. PERFORMED QRH, SMOKE DETECTOR STOPPED BEEPING & WARNING MSG CLEARED, AND CALLED FOR FIRE TRUCK. NO PAX WERE ON BOARD.FOUND DUCT P/N 14243-101 FROM RT PRSOV TO RT PACK HEAT EXCHANGER CRACKED.
